# SDR ASAA2016122419151

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 16,328 hours, 5,232 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON THE GROUND, FMC DISAGREE.  ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE PER QRH. FMCS RESTORED NORMAL.
